MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (OUS) VH-3000
Medical Device Problem Codes Peeled/Delaminated (1454); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure, vasoview hemopro (ous) vh-3000 jaw was found to be chipped and scratched during preparation.Used another set and finished the surgery.No patient involvement.
 
Additional Manufacturer Narrative
Corrected section: h3: device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun." trackwise id # (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: g4, g7, h2, h3, h6, h10 analysis of production : (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same serial number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period oct 2020 through sept 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device : (10 /213/67).The device was returned to the factory for evaluation on 11/03/2021.Photographs were provided by the account.A photographic inspection was conducted.Signs of clinical use and no evidence of blood was observed.The heater wire was observed to be intact.No visual defects were observed.The gray silicone insulation on both the cold and hot jaws was observed to be intact, no visual defects were observed.No peeling or scratched material was observed in the photographs.An investigation was conducted on 11/08/2021.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The heater wire was observed to be intact, no visual defects were observed.The gray silicone insulation on both the cold and hot jaws was observed to be intact, no peeling or scratches were observed.Based on the returned condition of the device, the reported failures "peeled; jaw" and " scratched material" was not confirmed.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEWHEMPRO (OUS) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12643652
Report Number2242352-2021-00839
Device Sequence Number4379872
Product Code GEI
UDI-Device Identifier00607567700413
UDI-Public00607567700413
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model NumberVASOVIEWHEMPRO (OUS) VH-3000
Device Catalogue NumberC-VH-3000-W
Device Lot Number25156710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer11/03/2021
12/10/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/22/2021
12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown